# SDR DALA2021061403221

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 5,433 hours, 2,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK, FOUND EMERGENCY LIGHT AT ROW 17ABC INOP. FWD TO MEL PER A321 MEL 33-50-03B. READ OUT ASSOCIATED WIRES FOUND NO VOLTS AT LIGHT CONNECTOR BUT GROUND IS OKAY REF. A321 AWM 33-51, MISSING 6VDC PWR AT LIGHT CONNECTOR, REQUIRES FURTHER T/S. RETURNED ALL LRU'S TO ORIGINAL POSITIONS OK TO CONTINUE ON MEL WORKING HIGHER PRIORITY MX. FOUND PIN PULLED LOOSE FROM OUTBOARD CONNECTOR BY BAD WIRE ROUTING. CORRECTED WIRE ROUTING, SECURED CONNECTOR. OPS GOOD. WORK DONE PER A321 AWM 33-51. MEL CLEARED. (LP# 7660040)
